# SDR NACA2024052500001

- Difficulty date: May 25, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,885 hours, 15,582 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Detector
- Part number: UNKNOWN
- Condition: Dirty
- Location: Ecs
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH EQUIP COOLING SELECTOR IN STBY MODE, FWD EQUIP OVHT LIGHT CAME ON. RAN THE QRH AND THE EICAS MESSAGE AND LIGHT WENT OUT. PERFORMED FIM 21-58 FT 909, CLEAN AND INSTALL THE HIGHER DECKS LOW FLOW DETECTOR TS163 PER AMM 21-58-17.  EQUIP COOLING TESTS CLEAN.
